MathSciNet Relay Station
MathSciNet bibliographic data
MR1793414 11F80 (11F11)
Skinner, C. M.; Wiles, A. J. Residually reducible representations and modular forms. Inst. Hautes Études Sci. Publ. Math. No. 89 (1999), 5–126 (2000).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement